# SDR SWAA2024121770745

- Difficulty date: November 22, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 44,575 hours, 27,199 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241BF HAS DELAMINATION<[01] FOUND DAMAGE TO FLOOR PANEL 241BF TO BE BEYOND ECONOMICAL REPAIR; FABRICATED NEW FLOOR PANEL IAW SRM 53-00-50-2R-0.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
